# SDR FDEA202203250685

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: N/A
- Component: Mcd
- Component part number: 652532690710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LOWER INNER WEB HAS DAMAGE FROM STA 580-590 REMOVED, FABRICATED AND INSTALLED NEW WEB IAW BOEING DWG 65-49309 REV D
